Short-term projections for variant Creutzfeldt-Jakob disease onsets.

Ghani, AC; Ferguson, NM; Donnelly, CA; Anderson, RM; (2003) Short-term projections for variant Creutzfeldt-Jakob disease onsets. Statistical methods in medical research, 12 (3). pp. 191-201. ISSN 0962-2802 DOI: https://doi.org/10.1191/0962280203sm327ra

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1191/0962280203sm327ra

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar